# SDR AALA202110219256

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 79,364 hours, 10,307 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Damper
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY ENTRY DOOR DIFFICULT TO OPEN OR CLOSE. ADJUSTED DOOR UPPER DAMPER ASSEMBLY PER AMM 25-41-00.
